MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATHETER KIT: 18 GA X 16 CM; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATHETER KIT: 18 GA X 16 CM; WIRE, GUIDE, CATHETER
Catalog Number ASK-04018-UPM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "guidewire issues (gripping and flexibility), kinking, and issues with insertion." the catheter was not placed due to the wire kinking.There was a delay in care.The patient's current condition is unknown at this time.
 
Additional Manufacturer Narrative
(b)(4).The customer-reported guidewire kink observed during use was confirmed through investigation of the returned sample.Visual examination identified three kinks, one near the center of the guidewire body and two kinks towards the proximal end.The distal j-bend was misshapen but remained intact.Signs of use were observed on the returned guidewire.The returned guide wire met all relevant dimensional requirements; however, resistance was encountered at one of the kinked locations, preventing further advancement of the guidewire beyond that point during functional evaluation.No manufacturing-related defects or anomalies were identified in the returned guidewire during the investigation, and a device history record review did not identify any manufacturing related issues.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW ARTERIAL CATHETER KIT: 18 GA X 16 CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24607579
Report Number9680794-2026-00186
Device Sequence Number9575567
Product Code OFB
UDI-Device Identifier50801902117644
UDI-Public(01)50801902117644(11)250416(17)270831(10)33F25C0742(21)
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-04018-UPM
Device Lot Number33F25C0742
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown